Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Dividing sets as nodal sets of an eigenfunction of the Laplacian

Samuel T Lisi

Algebraic & Geometric Topology 11 (2011) 1435–1443
Abstract

We show that for any convex surface S in a contact 3–manifold, there exists a metric on S and a neighbourhood contact isotopic to S × I with the contact structure given by ker(udt du) where u is an eigenfunction of the Laplacian on S and is the Hodge star from the metric on S. This answers a question posed by Komendarczyk [Trans. Amer. Math. Soc. 358 (2006) 2399–2413].

Keywords
contact topology, convex surface, dividing set, nodal set, eigenfunction Laplacian
Mathematical Subject Classification 2000
Primary: 57R17
Secondary: 53D10
References
Publication
Received: 1 April 2010
Revised: 3 November 2010
Accepted: 10 January 2011
Published: 17 May 2011
Authors
Samuel T Lisi
Département de Mathématique
Université Libre de Bruxelles, CP 218
Boulevard du Triomphe
B-1050 Bruxelles
Belgium
http://homepages.ulb.ac.be/~samulisi/